# SDR 96ZZZM814

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831BE
- Make and model: Stbros SD360
- Aircraft serial: SH3757
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Receptacle
- Part number: M22885790
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 173 - EYW-MIA - MAIN GEAR INDICATOR LIGHT INOP.  AIRCRAFT LANDING GEAR SYSTEM WAS DEFERRED WITH GEAR PINS INSTALLED.  REMOVED AND REPLACED INDICATOR RECEPTACLE.  OPERATIONAL CHECK GOOD.
